# SDR SWIA202052583

- Difficulty date: August 14, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE CHAFE ON THE SKIN AT STGR 27 JUST AFT OF FS 977, MARKED.  C-CHECK RO 9/20/2020.  COMPLIED WITH ALL STEPS A TO C, REF REO.  REMOVED AND INSTALLED (3) NEW FASTENERS AND BLENDED OUT CHAFED IN SKIN BLEND DO NOT EXCEED THE MAX DEPTH OF 0.040", WITHIN LIMITS STEP B.  SEE NDT REPORT IN ITEM 3, STEP C, RESTORE TO FINISH ON SKIN AT STGR 27 AFT OF FS 977.00 IN REWORKED AREA.
